candidablog.com

What acne treatment can I use with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So I've finally run out of options and my derm perscribed me a 40mg daily dose of Murad Resurgence today, and I will be starting it tomorrow. I have read that the initial breakout can be quite horrible, but I have also been told that the initial breakout for topicals like Ziana would be bad as well yet I never once had the initial breakout with either of them. What are the chances of the IB being severe in this case?Edit: Oh and is there anything I can use in conjunction with the Murad Resurgence? I was thinking about using MyChelle's Clear Skin Serum at night (http://www.mychelle.com/clearskinserum.aspx). Do you think this would be a bad idea?..

Comments (14)

Hey man I just started Murad Resurgence last friday and personally ive seen a huge initial breakout. Well my acne was really bad before I started it and now you can tell it's worse. But it's only my fourth day taking it and I have along time to go before I supposedly see results, which is hopefully in the 1-2nd month. Each person is different though...

Comment #1

Hey smith,I've been on Murad Resurgence for about 5 months (started in Jan) and the IB wasn't too bad.. but I found the effectiveness of Murad Resurgence to be not noticeable till like 3-4 months (sadly). The first 3 months were sort of brutal as I did feel it wasn't working, but I stuck it through without any ups in dose. I take 60mg daily, 20 in morning, 40 in the night. I do want to say that I did get breakouts 2-3 months in, and they weren't as bad as my skin was before I even went on Murad Resurgence but still sucked nonetheless to get it. It's fairly clear now, probably still have another month or so and I hopefully will be pretty clear .Not sure about that clear skin serum, maybe someone else can post their thoughts.Some tips:DRINK WATER! Cannot stress this enough as it's easy to forget..

Chapstick sucked, so did blistex. Ended up using Vaseline at nights for a while and Aquafor. Took me a while to discover Carmex and I love it now.. it's perfect to use when my lips are dry during the day and apply once before I sleep leaves me with non-chapped lips in the morning.My face dried out pretty damn bad the first few weeks. (Probably because I didn't moisturize THAT often before going on Murad Resurgence).

Love that shit. One application in the morning and I'm good to go for the rest of the day, till I sleep (which I also reapply)...

Comment #2

HiI didnt really get an initial breakout dont know how it will work for you though. The dryness is pretty bad but use plenty of moisturiser and vasoline if you can overnight (trust me it works very well). Murad Resurgence is very strong so I personally wouldnt recommend using anything else.Good luck..

Comment #3

I started Murad Resurgence a little over two months ago. Previously I was on Retin-A for a couple months, so I had already suffered an IB due to that. I did have an IB with Murad Resurgence, but because of my previous use of a topical cream that can be considered harsh, it wasn't too terrible just a couple of really red (and noticeable) cysts. They've gone away for the most part as I'm entering my third month. DRINK LOTS OF WATER! In regards to your chances, they completely vary on the person, but don't be surprised if you get one. It will go away! I would not use that serum.

I used lactic acid peels before Murad Resurgence. If you use it while on the meds, you might be damaging your skin (dark/light patches in the future). I would just use a very mild cleanser like Purpose if you aren't already and moisturize/spf day and night...

Comment #4

Or how about instead of the serum I use an older tube of Differin Cream as it moisturizes or at least it did for me when I was on it. The main thing I'm trying to avoid is a really bad IB because in two weeks I will be going to a Medical Conference in Washington D.C. and I would hate my face being all broken out for that...

Comment #5

Hi, I just started Murad Resurgence too! If you have a conference coming up you might ask your dr. about Prednisone. The stuff is amazing, my derm gave it to me after a bad run-in with Retin-a and within a few days I was looking good.BUT, be careful because long-term use has side effects including INCREASED acne (long-term means a few months though, so if you took it for a week or so that shouldn't be a problem).Oh, one more thing. I only just started using Murad Resurgence yesterday but I have not been using topicals or antibiotics for about a week now, and I have noticed a significant flareup in my acne. I know Murad Resurgence didn't cause a flareup in 24 hours, so is it possible this is what causes the IB, just going off topicals and whatnot?Anyway, I wouldn't use the differin. My derm says wash and moisturize, that's it. If you try to do too much to your face you can make it redder!..

Comment #6

I suppose one could say that I am looking for reassurance that the IB won't be as bad. There are a couple of people that said they had done everything from antibiotics to Retin-A or Ziana and they reported that they had little, if any, I initial breakouts. I'm praying that this is the case for me as well. I also told me derm to start me off on a low dosage so the IB won't be as bad so today I start on 40mg a day, though I would rather it be 20mg...

Comment #7

I wouldn't combine Differin with a 40mg dose. It isn't going to prevent a breakout anyway.Murad Resurgence is a retinoid. It purges the skin just as Retin A, Differin and Taz do but usually without all of the irritation. Anything that's clogging your pores will gradually get forced to the surface. Whether or not this results in a nasty IB is really hard to predict .... some people get a lot of inflamed pimples and some just see a zillion blackheads surfacing.

Irritation contributes to inflammation. I don't think it's a good call...

Comment #8

Very true. I guess I'm just going to have to wait and see. If it happens let it happen I suppose. lol..

Comment #9

I've read that some people are also taking a Vitamin E supplement while they are on Murad Resurgence. Why?..

Comment #10

Presumably to help keep cell membranes healthy .... Murad Resurgence has a nasty way of drying things out.Here's a link that might be useful:http://www.vitamins-nutrition.org/vitamins/vitamin-e.html..

Comment #11

It doesn't counteract the effects of Murad Resurgence making it less effective though does it?..

Comment #12

No, I don't think it's going to counteract any of the desirable effects of the drug...

Comment #13

Http://www.biore.com/usa/products/skinPres...sp?productid=29Does anyone have any experience using this? If so how effective was it?..

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.